# SDR AT0100115

- Difficulty date: March 6, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N847AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER VERTICAL STAB PANEL CHAFING ON FORWARD STRUCTURE.  BLENDED CHAFED AREAS, FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR SECTIONS AND INSTALLED IAW DC9 SRM 55-01 FIGURE 2 AND 51-10-2.
